Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Wozabal, D.; Wozabal, N. 
Nicht-TUM Koautoren:
ja 
Kooperation:
international 
Titel:
Asymptotic Consistency of Risk Functionals 
Abstract:
Risk measures are functionals on spaces of random variables designed to quantify financial risk. In this paper, we consider the statistical properties of plug-in estimates for the broad class of coherent, law invariant risk functionals. In particular, we provide several sets of sufficient conditions to establish asymptotic consistency based on a general representation result for this class of functionals. We demonstrate the applicability of our approach by applying it to several well-known examp...    »
 
Stichworte:
L-statistics, law of large numbers, asymptotic consistency, coherent risk functionals, law-invariance 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of Non-Parametric Statistics 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
2009 
Band / Volume:
21 
Heft / Issue:
Seitenangaben Beitrag:
977-990 
Nachgewiesen in:
Scopus; Web of Science 
Sprache:
en 
Status:
Erstveröffentlichung 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisziplinarität:
Nein 
Leitbild:
Ethics & Sustainability:
Nein